Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 183526, 8 pages
http://dx.doi.org/10.1155/2015/183526
Research Article

The Dynamics of an Impulsive Predator-Prey System with Stage Structure and Holling Type III Functional Response

1School of Science, Guilin University of Technology, Guilin, Guangxi 541004, China
2Institute of Information Science and Technology, Guilin University of Technology, Guilin, Guangxi 541004, China

Received 7 May 2014; Revised 12 September 2014; Accepted 14 September 2014

Academic Editor: Yonghui Xia

Copyright © 2015 Zhixiang Ju et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. X. Li and K. Wang, “Optimal harvesting policy for general stochastic logistic population model,” Journal of Mathematical Analysis and Applications, vol. 368, no. 2, pp. 420–428, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. T. Das, R. N. Mukherjee, and K. S. Chaudhuri, “Harvesting of a prey-predator fishery in the presence of toxicity,” Applied Mathematical Modelling, vol. 33, no. 5, pp. 2282–2292, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. R. Zhang, J. F. Sun, and H. X. Yang, “Analysis of a prey-predator fishery model with prey reserve,” Applied Mathematical Sciences, vol. 1, no. 50, pp. 2481–2492, 2007. View at Google Scholar · View at MathSciNet
  4. Z. J. Zeng, “Asymptotically periodic solution and optimal harvesting policy for gompertz system,” Nonlinear Analysis: Real World Applications, vol. 12, no. 3, pp. 1401–1409, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. X. Y. Song and L. S. Chen, “Optimal harvesting and stability for a two-species competitive system with stage structure,” Mathematical Biosciences, vol. 170, no. 2, pp. 173–186, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. T. K. Kar, “Selective harvesting in a prey-predator fishery with time delay,” Mathematical and Computer Modelling, vol. 38, no. 3-4, pp. 449–458, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. X. W. Jiang, Q. Song, and M. Y. Hao, “Dynamics behaviors of a delayed stage-structured predator-prey model with impulsive effect,” Applied Mathematics and Computation, vol. 215, no. 12, pp. 4221–4229, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. J. Jiao, X. Z. Meng, and L. S. Chen, “A stage-structured Holling mass defence predator-prey model with impulsive perturbations on predators,” Applied Mathematics and Computation, vol. 189, no. 2, pp. 1448–1458, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Z. J. Liu and R. H. Tan, “Impulsive harvesting and stocking in a Monod-Haldane functional response predator-prey system,” Chaos, Solitons and Fractals, vol. 34, no. 2, pp. 454–464, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Y. Shao and B. Dai, “The dynamics of an impulsive delay predator-prey model with stage structure and Beddington-type functional response,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 3567–3576, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. X. Song, M. Hao, and X. Meng, “A stage-structured predator-prey model with disturbing pulse and time delays,” Applied Mathematical Modelling, vol. 33, no. 1, pp. 211–223, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Y. F. Shao and Y. Li, “Dynamical analysis of a stage structured predator-prey system with impulsive diffusion and generic functional response,” Applied Mathematics and Computation, vol. 220, pp. 472–481, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. F. Y. Wei and K. Wang, “Persistence of some stage structured ecosystems with finite and infinite delay,” Nonlinear Analysis: Real World Application, vol. 12, pp. 1401–1409, 2011. View at Google Scholar
  14. Z. Y. Xiang, D. Long, and X. Y. Song, “A delayed Lotka-Volterra model with birth pulse and impulsive effect at different moment on the prey,” Applied Mathematics and Computation, vol. 219, no. 20, pp. 10263–10270, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. J. Jiao, S. Cai, and L. Chen, “Analysis of a stage-structured predatory-prey system with birth pulse and impulsive harvesting at different moments,” Nonlinear Analysis. Real World Applications, vol. 12, no. 4, pp. 2232–2244, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. Z. Ma, J. Yang, and G. Jiang, “Impulsive control in a stage structure population model with birth pulses,” Applied Mathematics and Computation, vol. 217, no. 7, pp. 3453–3460, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. J. Liu, “Analysis of an epidemic model with density-dependent birth rate, birth pulses,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 11, pp. 3568–3576, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. C. Zhang, N.-J. Huang, and D. O'Regan, “Almost periodic solutions for a Volterra model with mutual interference and Holling type III functional response,” Applied Mathematics and Computation, vol. 225, pp. 503–511, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. Y. F. Lv, R. Yuan, and Y. Z. Pei, “A prey-predator model with harvesting for fishery resource with reserve area,” Applied Mathematical Modelling, vol. 37, no. 5, pp. 3048–3062, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. B. Shulgin, L. Stone, and Z. Agur, “Pulse vaccination strategy in the SIR epidemic model,” Bulletin of Mathematical Biology, vol. 60, no. 6, pp. 1123–1148, 1998. View at Publisher · View at Google Scholar · View at Scopus
  21. V. Lakshmikantham, D. D. Bainov, and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989. View at Publisher · View at Google Scholar · View at MathSciNet